Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Abdominal discomfort & Stomach burning
Sep 26, 2001

I have been taking Zerit & Videx since Aug/00. Since June of this year and especially now, I have been suffering from GI related problems. I long for day that I feel well. Is there a special way I should be taking these Tablets? I take Videx 400mg am 1hr before meals and Zerit 40mg 2-1/2hrs later and 12 hrs leter another Zerit? I would appreciate any help. Thanks

Response from Dr. Bartlett

You are taking your medications properly. I am sorry that you are suffering chronically. Have you had a medical evaluation? Both Zerit and Videx can cause pancreatitis, so it is important to have your blood amylase and lipase levels checked, although usually these symptoms are acute and not chronic. I strongly suggest that you review these symptoms with your health care provider, and to establish cause and effect they may wish to discontinue the medications briefly to see if the abdominal symptoms resolve. Good luck!



Previous
troglitazone
Next
temporary swelling in side of face when eating.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement